Journal of Symbolic Logic

Review: H. J. Keisler, A Complete First-Order Logic with Infinitary Predicates

Carol Karp

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 31, Issue 2 (1966), 269.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183735441

JSTOR
links.jstor.org

Citation

Karp, Carol. Review: H. J. Keisler, A Complete First-Order Logic with Infinitary Predicates. J. Symbolic Logic 31 (1966), no. 2, 269. https://projecteuclid.org/euclid.jsl/1183735441


Export citation